IJPAM: Volume 13, No. 4 (2004)

A NOTE ON ${\mid{\bar{N},p_n}\mid}_k$ SUMMABILITY FACTORS

H.S. Özarslan
Department of Mathematics
Erciyes University
38039 Kayseri, TURKEY
e-mail: seyhan@erciyes.edu.tr


Abstract.In this paper two theorems of Lal [3] on ${\mid{\bar{N},p_n}\mid}$ summability methods have been generalized for ${\mid{\bar{N},p_n}\mid}_k$ summability methods by using different and general summability factors.

Received: March 16, 2004

AMS Subject Classification: 40D25, 40F05

Key Words and Phrases: absolute summability, summability factors

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 13
Issue: 4